# SDR REXA200500122

- Difficulty date: September 16, 2005
- Submitted: September 16, 2005
- Operation: Air carrier
- Aircraft: N8721B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7721
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAPS FAIL MESSAGE AND FLAPS FAILED AT 0 DEGREES.  PERFORMED QUICK REFERENCE HANDBOOK.  LANDING UNEVENTFUL.
